×

Found 85 Documents (Results 1–85)

Nonparametric functional estimation under order restrictions. (English) Zbl 0960.62036

Doctoral Theses in Mathematical Sciences. 2000(1). Lund: Lund Univ., Centre for Mathematical Sciences, Mathematical Statistics. vi, 129 p. (2000).
Reviewer: H.Liero (Potsdam)
PDF BibTeX XML Cite

Robust locally adaptive nonparametric regression. (English) Zbl 0786.62049

Schach, Siegfried (ed.) et al., Data analysis and statistical inference: Festschrift in honour of Prof. Dr. Friedhelm Eicker. Bergisch Gladbach: Verlag Josef Eul. 127-144 (1992).
MSC:  62G07 62G20 62G35
PDF BibTeX XML Cite

The equivalence of the point and \(\mathbb{L}_ 1\) consistency of the spline density estimators. (English) Zbl 0818.60020

Kasprzak, Wacław (ed.) et al., Proceedings of the 1989 COSMEX meeting on stochastic methods in experimental sciences, held in Szklarska Poreba, Poland, 8-14 September, 1989. Singapore: World Scientific. 287-292 (1990).
MSC:  60F05 60F15 62G05
PDF BibTeX XML Cite

Pointwise and uniform convergence with probability 1 of nonparametric regression estimators. (English. Russian original) Zbl 0729.62038

Autom. Remote Control 50, No. 12, 1659-1667 (1989); translation from Avtom. Telemekh. 1989, No. 12, 59-68 (1989).
MSC:  62G07 62G20 62J02
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field